she first had minor side effects, threw up the first day. discharged alot for a week. then everything was perfectly fine, after her on the pill for over a week we had a night inwhich we got sexual twice and i finished in her. her period was suppose to be the 16th and today is the 18th, she has every normal pms sign, bloated, minor acne, headaches, discharge, but no period, should i be worried?
Periods can come late or not at all on the pill. They say you are safe after a week of taking it properly, I tell people take it for 21 days but I am not a doctor. If she has all the symptoms of a period, she may still get hers. It may even start on the last day of her inactives. If you are worried, get a pregnancy test and have her take it. She is safe after the first 21 pills even while she is on the inactives, as long as she didn't miss any or take them super late.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2010 • 22 answers
Posted 1 May 2011 • 1 answer
Posted 25 Aug 2011 • 1 answer
Posted 14 Mar 2012 • 1 answer
Posted 20 Nov 2015 • 1 answer